On limit solutions in the vicinity of a singular point
Doklady Akademii Nauk, Tome 120 (1958) no. 6, pp. 1224-1227
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_120_6_a15,
author = {M. L. Lidov},
title = {On limit solutions in the vicinity of a singular point},
journal = {Doklady Akademii Nauk},
pages = {1224--1227},
year = {1958},
volume = {120},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_120_6_a15/}
}
M. L. Lidov. On limit solutions in the vicinity of a singular point. Doklady Akademii Nauk, Tome 120 (1958) no. 6, pp. 1224-1227. http://geodesic.mathdoc.fr/item/DAN_1958_120_6_a15/